# SDR AALA20100108TUL36

- Difficulty date: January 8, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 61,266 hours, 21,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516627
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD SUPPORT AT STATION 377 TO 395 AT RIGHT BUTTLINE 54.  REPLACED WITH NEW PART.
